Asymptotically linear problems driven by fractional Laplacian operators

Alessio Fiscella, Raffaella Servadei, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


In this paper, we study a non-local fractional Laplace equation, depending on a parameter, with asymptotically linear right-hand side. Our main result concerns the existence of weak solutions for this equation, and it is obtained using variational and topological methods. We treat both the non-resonant case and the resonant one.

Original languageEnglish
Pages (from-to)3551-3563
Number of pages13
JournalMathematical Methods in the Applied Sciences
Issue number16
Publication statusPublished - 1 Jan 2015
Externally publishedYes


Dive into the research topics of 'Asymptotically linear problems driven by fractional Laplacian operators'. Together they form a unique fingerprint.

Cite this